News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gastroenterology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gastroenterology Answers List

Forum Name: Gastroenterology Topics

Question: Please Help Something's Wrong


 willjones4 - Fri Aug 18, 2006 1:15 pm

I am 35 year old obese but otherwise healthy male. I take Benicard HCT for mild hypertension. No other meds. I have a problem that seems to be gastric in nature. MOST of the time I feel very light headed, dizzy with a headache behind my eyes. Sometimes my heart will start beating fast for no reason. I am nauseated, belching. My chest hurts and I feel the need to go to the bathroom, when I do its very little and is combined with yellow mucous that smells like something dead. The symptoms seem worse when I eat, but it even hits me in the morning when all Ive had is a cup of coffee with 2% milk and it goes on all day. Is it the coffee? Is it dumping syndrome? Anxiety? Something else??? I am unemployed and have no money so going to the Dr. for all the tests may not happen anytime soon. Id just like to know if this sounds like something serious. I got so bad today, I stopped at a fire station and asked them to check my vitals: BP was 142/98, pulse 76, glucose 93. Those look OK, but I was feeling so bad at the time I thought I would pass out or die. I have also noticed a lot more "floaters" in my ocular field lately. PLEASE HELP! All theories are welcomed, thanks in advance!
 Theresa Jones, RN - Tue Aug 22, 2006 4:10 am

User avatar Hi Blaze100,
Although your heart rate and glucose levels were with in normal limits, your blood pressure is elevated, which may be responsible for the headache, dizziness etc. Regarding your bowel movements and the presence of yellow mucous along with a foul odor may be related to an infectious process, malabsorption syndrome, or dysfunction of the gastrointestinal tract which some diagnostic studies could identify. There are programs designed to assist people whom are uninsured/underinsured to have access to healthcare at a reduced cost or free, available in most areas. If you need assistance in attempting to locate such services, I will do my best to help.
Sincerely,
Theresa Jones, RN
 willjones4 - Sun Aug 27, 2006 2:23 pm

I would like help locating services. Thank you! I also have "flickers" in my vision and my hands and feet seem to fall asleep rather easily. Anybody got any ideas? Im so tired of feeling like this every day!

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here